# SDR 99ZZZX659

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 1331096
- Condition: Failed
- Location: Mlg
- Component: Bfgoodrich, 21585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY, P/N 2-1585, FAILED PREMATURELY.  NR 1 STATOR BROKEN IN HALF CAUSING DAMAGE BEYOND SERVICEABLE LIMITS TO TORQUE TUBE KEY SLOT AREA.  THIS IS A CONTINUAL DISCREPANCY.  BRAKE ASSY SHOULD LAST 2,500 CYCLES.  NOTE:  OEM PARTS INSTALLED IN BRAKE ASSY AND THE MOST RECENT BRAKE CONFIGURATION, P/N 2-1585.
